# SDR 2005UALA00436

- Difficulty date: May 9, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 39,803 hours, 13,870 cycles
- Engine: Pwa PW2037
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel Transfer
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO A FUEL TRANSFER PROBLEM. UNEXPLAINABLE FUEL TRANSFER FROM RIGHT MAIN TANK TO CENTER TANK.   MAINTENANCE ACCOMPLISHED INTERNAL LEAK CHECK OF SYSTEM BY PRESSURIZING FUEL FEED AND FUELING MANIFOLDS USING AIRCRAFT BOOST PUMPS. AFTER SEVERAL HOURS NO LEAKS (UNCOMMANDED TRANSFER) OCCURED.
